Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2011

Approximating Common Fixed Points of Two Asymptotically Quasi Nonexpansive Mappings in Banach Spaces

İsa Yıldırım, Murat Özdemir

Tamkang Journal of Mathematics Cilt 42 · Sayı 1 · ss. 19–30 · 01.01.2011

Atıf için künye

Yıldırım, İ., & Özdemir, M. (2011). Approximating Common Fixed Points of Two Asymptotically Quasi Nonexpansive Mappings in Banach Spaces. Tamkang Journal of Mathematics, 42(1), 19–30.

BibTeX
@article{yildirim2011-72749,
  author = {Yıldırım, İsa and Özdemir, Murat},
  title = {Approximating Common Fixed Points of Two Asymptotically Quasi Nonexpansive Mappings in Banach Spaces},
  journal = {Tamkang Journal of Mathematics},
  year = {2011},
  volume = {42},
  number = {1},
  pages = {19--30},
  issn = {2073-9826},
  url = {https://akademik.atauni.edu.tr/yayinlar/72749-approximating-common-fixed-points-of-two-asymptotically-quasi-nonexpansive}
}